# SDR YENA2019101170589

- Difficulty date: October 7, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 63,248 hours, 22,615 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, LMG RETRACTION ACTUATOR FITTING (ANCHORAGE) HAS CORROSION; LOCATED AND DRILLED REPLACEMENT FITTING IAW SRM 51-44-11 & AIRBUS DWG D57259160. REF HAECO NR 32565 FOR ADDITIONAL DETAILS. LOCATED AND DRILLED REPLACEMENT FITTING IAW SRM 51-44-11 & AIRBUS DWG D57259160.
